# SDR DALA2015122407716

- Difficulty date: December 23, 2015
- Submitted: December 25, 2015
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 36,558 hours, 19,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 261EF IS DAMAGED, FLOOR PANEL FOUND DELAMINATED, 3" X 2".  FABRICATED NEW FLOOR PANEL 261EF ON TRAVELER T15/1178077 IAW DWG NW3025-40640.
